# SDR QXEA200701351

- Difficulty date: August 24, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 15,515 hours, 15,605 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SMF FLIGHT NR 2410: FLAP POWER CAUTION LIGHT ILLUMINATED ON PUSH BACK.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE CLEARED FLAP NVM.  RESET FLAP CONTROL SYSTEM.  NO FURTHER FAULTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
